MAUDE Adverse Event Report: ARTHREX, INC. FASTPASS SCORPION-MULTIFIRE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FASTPASS SCORPION-MULTIFIRE; ORTHOPEDIC MANUAL SURG INSTR
Model Number FASTPASS SCORPION-MULTIFIRE
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 01/30/2024, it was reported by a sales representative via (b)(4) that an ar-13997mf fastpass scorpion mouth is not closing all the way.This was discovered during a procedure.The case was completed with another device with no patient harm.
 
Additional Manufacturer Narrative
Complaint allegation was confirmed.One unpacked ar-13997mf serial/batch number (b)(6) was received for evaluation.Visual evaluation revealed that the instrument¿s jaw does not close completely; the top and bottom jaws don¿t make contact when the finger is actuated.Functional testing of firing the needle was found to have no issues.The instrument is working as intended.The most likely cause for the reported failure is a user error mishandling the device.

Brand Name
FASTPASS SCORPION-MULTIFIRE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18727670
Report Number1220246-2024-01017
Device Sequence Number5525529
Product Code LXH
UDI-Device Identifier00888867015975
UDI-Public00888867015975
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFASTPASS SCORPION-MULTIFIRE
Device Catalogue NumberAR-13997MF
Device Lot Number15155099
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown